Winter Storm, Schoharie
- When
- April 15, 3:00 AM EST to April 16, 11:30 AM EST
- Where
- Schoharie forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.588, -74.442 (the zone’s center; the record gives no point)
Low pressure developed over the lower Mississippi Valley on Saturday April 14th, and then moved northeast while intensifying, reaching the southern Appalachians by Sunday morning, April 15th, and then just south of western Long Island by Monday morning, April 16th. This low became very intense, with a central barometric pressure falling below 970 millibars upon reaching just south of Long Island…
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
Low pressure developed over the lower Mississippi Valley on Saturday April 14th, and then moved northeast while intensifying, reaching the southern Appalachians by Sunday morning, April 15th, and then just south of western Long Island by Monday morning, April 16th. This low became very intense, with a central barometric pressure falling below 970 millibars upon reaching just south of Long Island Monday morning. The low then headed off the New England coast by Tuesday morning.|As a result of this intense storm, heavy wet snow and sleet fell across much of the southern Adirondacks, Mohawk Valley, the Lake George and Saratoga Springs region, extending into the eastern Catskills. The snow began Sunday morning, and continued through Sunday night. The heaviest snowfall occurred at higher elevations, especially above 1500 feet.|Snowfall amounts ranged from 8 to 16 inches, with the greatest amounts across the higher elevations. Some of the highest amounts included 16 inches at Indian Lake, 13.8 inches at Middle Grove, 13.5 inches at Caroga Lake, and 13 inches Rensselaerville.|The heavy wet snowfall, combined with gusty winds, led to numerous downed tree limbs and power lines, which resulted in widespread power outages, particularly across Hamilton county.|The snow eventually mixed with, and changed to rain by Monday morning.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Apr 14, 9:40 PM EST, 5 hours 20 minutes earlier.
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE ALBANY NY
1040 PM EDT SAT APR 14 2007
.SYNOPSIS...
A POWERFUL NOREASTER WILL TRACK NORTHEAST ACROSS THE SOUTHERN
APPALACHIANS AND INTO THE MID ATLANTIC REGION OVERNIGHT. DURING THE
DAY SUNDAY...LOW PRESSURE WILL INTENSIFY AS IT LIFTS NORTHEAST JUST
OFF THE NEW JERSEY COAST. THIS STORM WILL SPREAD A MIX OF RAIN AND
SNOW INTO EASTERN NEW YORK AND WESTERN NEW ENGLAND. MAINLY SNOW WILL
FALL ACROSS THE HIGHER ELEVATIONS NORTH AND WEST OF THE CAPITAL
DISTRICT...WITH THE POTENTIAL FOR HEAVY WET SNOW TO ACCUMULATE EVEN
AS FAR SOUTH AS THE EASTERN CATSKILLS AND NORTHERN BERKSHIRES SUNDAY
NIGHT. THIS STORM WILL STALL ACROSS CENTRAL OR WESTERN NEW ENGLAND
LATE SUNDAY NIGHT INTO MONDAY...WITH WINTRY PRECIPITATION CONTINUING
TO AFFECT THE REGION. THIS SYSTEM WILL START TO PULL AWAY BY TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A 06Z UPPER AIR RELEASE WILL BE DONE AT KENX DO TO THE POTENTIAL
PTYPE ISSUE.
THIS UPDATE FOCUSES ON THE ONSET OF THE PCPN AFTER MIDNIGHT. THE
LATEST REGIONAL MOSAIC RADAR SHOWS PCPN BREAKING OUT OVER WRN-CNTRL
PA. VIRGA HAS BEGUN OVER WRN NY. A WEAK BUBBLE OF SFC HIGH PRESSURE
CONTINUES TO SLIDE EAST OVER NRN NEW ENGLAND WITH LOW PRESSURE
ORGANIZING NEAR THE TN VALLEY. AT 02Z. THE STORM IS EXPECTED TO
UNDERGO CYCLOGENESIS OVER THE THE MID ATLANTIC REGION IN THE EARLY
TO MID MORNING HOURS. THE INVERTED SFC TROUGH EXTENDING NE OF THE
STORM IS THE FOCUS FOR PCPN OVERNIGHT. WE EXPECT OVERRUNNING PCPN
DUE TO THE ISENTROPIC LIFT TO SPREAD E/NE INTO THE REGION AROUND
06Z. WE BACK OFF THE TIMING CLOSER TO 12Z FOR CATEGORICAL VALUES FOR
THE NRN TIER. WE HAD A CHANCE OF SLEET TO MOST OF THE FCST AREA. THE
LATEST 00Z KALB SOUNDING SHOWS TEMPS BELOW 0C THROUGHOUT THE PROFILE
TO ABOUT 925 HPA. HOWEVER...THERE IS THE HINT OF A WARM LAYER AT
AROUND 800 HPA. TEMPS CONTINUE TO DROP OFF WITH LIGHT TO CALM WINDS
AND A FEW BREAKS IN THE THICKENING MID AND HIGH CLOUDS FROM ALY
NORTH AND EAST. WE TWEAKED MINS A LITTLE AND BELIEVE MOST LOCATIONS
FROM THE CAPITAL REGION AND THE LITCHFIELD HILLS NORTH AND WEST MAY
START WITH A LITTLE SNOW AND SLEET BEFORE CHANGING TO RAIN AFTER
12Z. THE MID HUDSON VALLEY SHOULD COMMENCE WITH RAIN. THE 18Z
GUIDANCE CONTINUES AN INLAND TRACK OF THE LOW TOMORROW...WITH THE
LOW PASSING BETWEEN KALB AND KNYC. THEREFORE...A WARMER AND RAINIER
SCENARIO LOOKS POSSIBLE. BEFORE HASTILY CHANGING ANY HEADLINES...WE
WILL THOROUGHLY EXAMINE ALL THE 00Z GUIDANCE. RIGHT NOW...THE BEST
BET FOR WARNING SNOWFALL CONTINUES TO BE THE SRN ADIRONDACK REGION
IN OUR FCST AREA. ALL HEADLINES REMAIN INTACT.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
MILLER TYPE A STORM EXPECTED TO IMPACT ENTIRE FORECAST AREA
THROUGH THE PERIOD WITH POTENTIAL FOR FLOODING...HIGH WINDS AND
HEAVY SNOW. OVERALL LEVEL OF CONFIDENCE REMAINS LOW EXCEPT FOR NW
PORTION OF FA ESPECIALLY AT ELEVATIONS ABOVE 1500 FEET IN THE
SOUTHERN ADIRONDACKS AND WESTERN MOHAWK VALLEY WHERE MOST OF THE
PRECIPITATION EXPECTED TO REMAIN IN THE FROZEN FORM...ALTHOUGH
SNOW TO LIQUID RATIOS PROBABLY IN THE 6-10:1 RANGE. THIS AREA
EXPECTED TO RECEIVE BETWEEN 6 AND 20 INCHES WITH HIGHEST AMOUNTS IN
HAMILTON COUNTY. THIS TYPE OF SNOW COUPLED WITH STRONG GUSTY WINDS
FROM THE EAST-NORTHEAST WILL LIKELY RESULT IN POWER OUTAGES. THE
OTHER AREA WHERE FAIRLY CERTAIN PCPN TYPE IS FROM THE MID HUDSON
VALLEY TO LITCHFIELD COUNTY WHERE MOST OF THE PRECIPITATION WILL
BE IN THE FORM OF RAIN. LIQUID EQUIVALENT QPF AMOUNTS THROUGH
MONDAY GENERALLY 1.5 TO 3 INCHES WITH LOCALIZED 4 PLUS INCH
AMOUNTS POSSIBLE. AREA IN BETWEEN THESE TWO AREAS LOWER CONFIDENCE
AND WILL BASICALLY HAVE A FLOOD WATCH UP IN THE VALLEYS AND A
WINTER STORM WATCH AND FLOOD WATCH UP ACROSS HIGHER TERRAIN.
MANY COMPLEXITIES TO DISCUSS INCLUDING STORM NOT HAVING ALLOT OF
COLD AIR TO TAP...SO COOLING WILL NEED TO BE DYNAMICALLY PRODUCED.
HIGH SUN ANGLE THIS TIME OF YEAR WHICH WILL PREVENT SIGNIFICANT
SNOW ACCUMULATION FROM OCCURRING DURING DAYLIGHT HOURS IN MANY
VALLEY LOCATIONS AND TREMENDOUS SURGE OF WARM AIR EVEN AS LOW AS
H8 INTO WESTERN NEW ENGLAND AND SOUTHEAST NEW YORK SUNDAY NIGHT
WITH 4-6C NOT OUT OF THE QUESTION FROM BERKSHIRE COUNTY SOUTHWEST
INTO THE MID HUDSON VALLEY.
SREF PLUME DIAGRAM FROM 15Z AT KALB HAS RAIN AT KALB .07-2.01 WITH
MEAN 0.86...SNOW .04-1.51 WITH MEAN 0.38...SLEET 0-0.87 WITH MEAN
0.07 AND FREEZING RAIN 0-0.02. QPF VALUES ARE LOWER WHICH ARE
LIKELY INDICATIVE OF DOWNSLOPING WITH IS EXPECTED FOR A TIME IN
THE HUDSON VALLEY AS EASTERLY WINDS EXPECTED SUNDAY AFTERNOON INTO
SUNDAY EVENING BEFORE WINDS BECOME NORTHEAST. SREF MSLP 3-5
STANDARD DEVIATIONS BELOW NORMAL FROM 09Z SUNDAY THROUGH 12Z
TUESDAY...H8 U COMPONENT WINDS 3-5 STANDARD DEVIATIONS BELOW
NORMAL IMPACTING FA FROM 15Z SUNDAY THROUGH 15Z MONDAY. IT SHOULD
ALSO BE NOTED THAT DURING THIS SAME TIME NAM AND GFS 30 AGL WINDS
GREATER THAN 40 KTS WITH LOCALIZED 60 KT PLUS AREAS ACROSS THE
HIGHER TERRAIN IN WESTERN NEW ENGLAND THUS THE REASON FOR THE HIGH
WIND WATCH...EXPECT THE EAST FACING SLOPES OF THE SOUTHERN GREEN
MOUNTAINS...BERKSHIRES AND LITCHFIELD HILLS TO BE IMPACTED THE
GREATEST.
WHILE EXPECTING MUCH OF THE PRECIPITATION IN THE FORM OF SNOW AND
RAIN...PARTIAL THICKNESS PLOTS AND BUFKIT SOUNDING SUPPORT QUITE A
BIT OF SLEET SUNDAY EVENING AND SOME POCKETS OF FREEZING RAIN LATE
SUNDAY NIGHT INTO EARLY MONDAY.
FINALLY BUT CERTAINLY NOT LEAST IS BEST FRONTOGENETIC FORCING
EXPECTED 12Z SUNDAY ACROSS SOUTHERN HALF OF FA WHICH LIFTS NORTH
INTO NORTHERN PORTION OF FA SUNDAY EVENING AND THEN BACKS
NORTHWEST THROUGH ADIRONDACKS SUNDAY NIGHT...THUS EXPECTING THIS
TO BE THE PERIOD DURING WHICH THE SOUTHERN ADIRONDACKS GET HIT THE
HARDEST LIKELY 5 TO 10 INCHES OF SNOW SUNDAY NIGHT. SNOW GROWTH
REGION APPEARS TO BE MOST FAVORABLE NORTH AND WEST OF THE CAPITAL
DISTRICT AFTER 18Z SUNDAY AND THIS CONTINUES THROUGH SUNDAY NIGHT
WITH UVV 8-20 UBAR/SEC.
BOTTOM LINE IS THIS IS A VERY COMPLICATED STORM AND ALMOST IN
UNPRECEDENTED TERRITORY FOR THIS LATE IN THE SEASON...THE LARGEST
SNOWFALL THIS LATE IN THE SEASON IN ALBANY WAS 8.8 INCHES ON APRIL
19TH OF 1983 WHICH HAD A LIQUID EQUIVALENT OF 1.65 INCHES.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
ALL PCPN EXPECTED TO CHANGE TO SNOW MONDAY NIGHT WITH LOW PRESSURE
SLIDING OFF SOUTHERN NEW ENGLAND COAST TUESDAY MORNING. ADDITIONAL
SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES CERTAINLY POSSIBLE MONDAY
NIGHT INTO TUESDAY. BEYOND TUESDAY...BASICALLY WENT WITH HPC
GUIDANCE FOR EXTENDED FORECAST PERIOD WITH SLIGHTLY LOWER
TEMPERATURES DURING MID WEEK PERIOD DUE TO SNOW COVER IN MANY
AREAS. SIGNIFICANT DRYING AND WARMING TREND EXPECTED LATE IN THE
WEEK AS TEMPERATURES FINALLY LOOK TO CLIMB INTO THE 50S ON FRIDAY
MANY AREAS AND 50S TO 60S ON SATURDAY.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
STRATOCUMULUS CONTINUE TO ERODE LATE THIS AFTERNOON WITH SCT-BKN
CONDITIONS IN THE THE MID AND UPPER HUDSON RIVER VALLEY.
HOWEVER...HIGH CLOUDS ARE ON THE INCREASE ASSOCIATED WITH A POTENT
STORM SYSTEM ORGANIZING NEAR THE LOWER AND MID ATLANTIC REGION
OVERNIGHT. CLOUDS WILL CONTINUE TO THICKEN AND LOWER 04Z-09Z.
PRECIPITATION WILL BEGIN TO DEVELOP FROM SOUTH TO NORTH 09Z-12Z
WITH OVERRUNNING PCPN WELL AHEAD OF THE DEVELOPING COASTAL LOW
MOVING NORTHEAST. THIS PRECIPITATION WILL BEGIN AS A MIX OF RAIN
AND SNOW...ESPECIALLY FROM ALY NORTH. CIGS WILL LOWER TO
WIDESPREAD MVFR AND ISOLD IFR LEVELS 09Z-13Z. AFTER
13Z...WIDESPREAD IFR CONDITIONS IN TERMS OF BOTH VSBYS AND CIGS
WILL BEGIN TO DEVELOP FROM KPOU NORTHWARD TO KGFL. SNOW AND SLEET
MAY MIX WITH RAIN FROM KALB NORTH TO KGFL INTO THE AFTERNOON. RAIN
WILL BE THE MAIN PTYPE SOUTH.
THE WINDS WILL DIMINISH FROM THE W/NW TO LESS THAN 5 KTS 00Z TO 04Z.
THE WINDS INCREASE TO THE E/NE AT 5-10 KTS 09Z-13Z. EXPECT THE WINDS
TO BE AROUND 10 KTS FROM THE E/NE INTO THE AFTERNOON. SOME WIND
GUSTS APPROACHING 20 KTS MAY OCCUR TOWARDS 16Z.
&&
.HYDROLOGY...
FLOOD WATCH EXTENDED IN AREAL COVERAGE TO INCLUDE ALL AREAS EXCEPT
FOR THE SOUTHERN ADIRONDACKS AND WESTERN MOHAWK VALLEY. THIS IS
DUE TO THE EXTREME UNCERTAINTY IN PCPN TYPE ESPECIALLY ACROSS THE
CATSKILLS...UPPER HUDSON VALLEY...SOUTHERN GREEN MOUNTAINS AND
NORTHERN BERKSHIRES. IT APPEARS THAT A SUBSTANTIAL AMOUNT OF THE
PRECIPITATION FROM THIS STORM WILL COME AS RAIN IN THE WATCH AREA
WITH 1.5 TO 3 INCHES BASIN AVERAGE PCPN COMMON AND LOCALIZED
AMOUNTS UP TO 4 INCHES...WHICH IS LIKELY TO SPELL TROUBLE ON SOME
RIVERS...PARTICULARLY FOR THE HOUSATONIC RIVER AND ITS
TRIBUTARIES...WAPPINGERS CREEK...RONDOUT CREEK...ESOPUS CREEK AND THE
TEN MILE IN SOUTHEASTERN NEW YORK. IN ADDITION AREAS FARTHER NORTH
WHERE MORE MIXED PRECIPITATION EXPECTED TO OCCUR WILL ALSO LIKELY
HAVE PROBLEMS INCLUDING THE HOOSIC RIVER...SCHOHARIE
CREEK...BATTEN KILL AND THE SAXTONS RIVER...WILLIAMS RIVER AND
WHETSTONE BROOK IN SOUTHEAST VERMONT. THE HEAVIEST RAIN IS
EXPECTED SUNDAY AFTERNOON AND EVENING...WITH MOST FLOODING
OCCURRING SUNDAY NIGHT AND MONDAY. BASED ON LOCAL WFO RIVER MODELS
USING FORECAST PRECIPITATION...SOME MODERATE FLOODING IS POSSIBLE
IN DUTCHESS AND LITCHFIELD COUNTIES. SOME MINOR TIDAL FLOODING IS
ALSO POSSIBLE SUNDAY NIGHT ALONG THE HUDSON RIVER NEAR KINGSTON
AND POUGHKEEPSIE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM 6 AM EDT SUNDAY THROUGH MONDAY AFTERNOON FOR
CTZ001-013.
HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT FOR CTZ001-013.
NY...FLOOD WATCH FROM 6 AM EDT SUNDAY THROUGH MONDAY AFTERNOON FOR
NYZ039>041-043-047>054-058>061-063>066-083-084.
WINTER STORM WATCH FROM 6 AM EDT SUNDAY THROUGH MONDAY
AFTERNOON FOR NYZ039>041-043-047-048-051-058-063-083.
WINTER STORM WARNING FROM 6 AM SUNDAY TO 6 PM EDT MONDAY FOR
NYZ032-033-038-042-082.
MA...FLOOD WATCH FROM 6 AM EDT SUNDAY THROUGH MONDAY AFTERNOON FOR
MAZ001-025.
WINTER STORM WATCH FROM 6 AM EDT SUNDAY THROUGH MONDAY
AFTERNOON FOR MAZ001.
HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT FOR MAZ001-025.
CT...FLOOD WATCH FROM 6 AM EDT SUNDAY THROUGH MONDAY AFTERNOON FOR
CTZ013.
HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT FOR CTZ013.
&&
SYNOPSIS...WASULA
NEAR TERM...WASULAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 550 PM EDT SAT APR 14 2007 NYZ032-033-038-042-082-151100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN- NORTHERN FULTON- 550 PM EDT SAT APR 14 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN ADIRONDACK REGION AND THE WESTERN MOHAWK VALLEY... .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS OF 4 INCHES OR MORE AND OR POWER OUTAGES TO THE NATIONAL WEATHER SERVICE...VIA TELEPHONE OR THE SEVERE WEATHER REPORT FORM ON THE INTERNET. NYZ039>041-043-047-048-051-058-063-083-151100- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-WESTERN GREENE- WESTERN ULSTER-SOUTHEAST WARREN- 550 PM EDT SAT APR 14 2007 ...FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL MOHAWK VALLEY...THE LAKE GEORGE NORTHERN SARATOGA REGION...SCHOHARIE VALLEY...EASTERN CATSKILLS...AND THE HELDERBERGS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH BEGINNING AT 6 AM WINTER STORM WATCH BEGINNING AT 6 AM .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH WINTER STORM WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ049-050-052>054-059>061-064>066-084-151100- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-SOUTHERN WASHINGTON- 550 PM EDT SAT APR 14 2007 ...FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT...TACONICS...THE MID HUDSON VALLEY...AND SOUTHERN WASHINGTON COUNTY. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH BEGINNING AT 6 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ025-VTZ015-151100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE- EASTERN WINDHAM- 550 PM EDT SAT APR 14 2007 ...FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LITCHFIELD HILLS...SOUTHERN BERKSHIRES...AND EASTERN WINDHAM COUNTY IN VERMONT. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH BEGINNING AT 6 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH HIGH WIND WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ001-VTZ013-014-151100- NORTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM- 550 PM EDT SAT APR 14 2007 ...FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN BERKSHIRES AND THE SOUTHERN GREEN MOUNTAINS... .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH BEGINNING AT 6 AM WINTER STORM WATCH BEGINNING AT 6 AM .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH WINTER STORM WATCH HIGH WIND WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TAW
The national radar mosaic for the moment the first event began.
11 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2007Every state in 2007This day in weather historyWarnings in New York, April 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 25920, 25921, 25922, 25923, 25914, 25915, 25916, 25917, 25918, 25919, 25924.